# SDR CA960715006

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 1V10851
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE A SYSTEM HYDRAULIC FLUID LOST. LH MLG DOOR LOCK OPERATED SEQUENCE VALVE HOUSING CRACKED. REPLACED.
